MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9735602
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative (rep) went to the site to test the equipment.The rep reinstalled the fusion compact software.The rep then tried rotating the model and navigating several times and could not replicate the flickering.The issue was resolved.The navigation system passed the system checkout and was found to be fully functional.No parts were replaced on the system.A software analysis was also completed utilizing a reproducibility methodology.The software analysis was unable to determine probable cause without further information since the behavior could not be replicated.Device manufacturing date unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that when the software was in the registration screen the whole screen was flickering black.This issue was observed when a medtronic representative (rep) was troubleshooting on the navigation system.When the rep tried to rotate the model, the screen would go black until the rep let off the screen.It was also stated that in the navigation task, if the system was left in that task too long the whole screen would turn black, but the system would remain powered on.There was no patient involvement.

Brand Name
FUSION COMPACT
Common Device Name
EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8646715
Report Number1723170-2019-02712
Device Sequence Number2268572
Product Code PGW
UDI-Device Identifier00643169672956
UDI-Public00643169672956
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K153247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735602
Device Catalogue Number9735602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1